MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TEMA ELBOW; AXLE LARGE

LIMACORPORATE S.P.A. TEMA ELBOW; AXLE LARGE
Model Number 1590.15.020
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The check of manufacturing charts did not highlight any pre-existing anomalies on pieces with lot number 2435933.This is the first and only complaint received about the lot number involved.A final report will be submitted after the investigation is completed.
 
Event or Problem Description
On march (b)(6) 2025, the surgeon linked a previously implanted promade custom total elbow arthroplasty and axle.Nothing was removed.The axle used during surgery is axle #large (product code: 1590.15.020, lot: 2435933 - ster.(b)(6)) previous surgery was performed on (b)(6) 2025, and another surgery (without removing any components) took place on (b)(6) 2025 (reported with mdr report number: 3008021110-2025-00021).The event occurred in us.

Brand Name
TEMA ELBOW
Common Device Name
AXLE LARGE
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova
san daniele del friuli, udine 30038
MDR Report Key21993925
Report Number3008021110-2025-00051
Device Sequence Number4263530
Product Code JDB
UDI-Device Identifier08033390128872
UDI-Public08033390128872
Combination Product (Y/N)N
PMA/510(K) Number
K222807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1590.15.020
Device Catalogue Number1590.15.020
Device Lot Number2435933
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/09/2025
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown